MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 S-ROM*HEAD FEMORAL COCR 22+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD. 8010379 S-ROM*HEAD FEMORAL COCR 22+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 522022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed in 1991 via (b)(6) by using srom (date of primary surgery was unknown).It was reported that the patient complained the pain and it was confirmed central migration occurred in 2018.Thus, the revision surgery was performed on (b)(6) 2019 by replacing the head (p/n: 522022), the stem (p/n: 526516l), the bipolar cup (p/n: unknown) to the cup (manufactured by (b)(4)).The sleeve was retained.The surgery was completed without surgical delay.No further information is available.The patient is same as (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8468933
Report Number1818910-2019-89116
Device Sequence Number16456995
Product Code JDI
UDI-Device Identifier10603295170778
UDI-Public10603295170778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number522022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight46